Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Hallucinated feeling post treatment for regular headaches. Taken tryptomer, lonazep, nottropil. Cause?

Hi I am kaushik das I am working as design profeesional and sit front of computer more then 10 hours every day. I got headache last 3 month. I have taken suggestion from Ent last month. He suggest me lonazep 0.5 and nottropil 1200 every day and I hv taken last 2 month afer got neurologist and he suggest me Tryptomer 10 mg after dinner.Now headerch is no more last 10 days but feeling very halu last 10 days! It is for taking Tryptomer ?
Asked On : Mon, 23 Jul 2012
Answers:  2 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
Nov 2013
Hi,

Thank you for posting your query.

I have noted your symptoms.

It is good to note that you are better with treatment. I agree with you that your hallucinations could be related to tryptomer (Amitriptyline).

I suggest you to stop it.

In case you get repeated headaches, you should be started on Topiramate. For relief of headaches, you may take naproxen tablets as and when needed.

I hope it helps.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Thu, 29 May 2014
I find this answer helpful
Neurologist Dr. Sudhir Kumar's  Response
Nov 2013
Hi,

Thank you for posting your query.

I have noted your symptoms.

It is good to note that you are better with treatment. I agree with you that your hallucinations could be related to tryptomer (Amitriptyline).

I suggest you to stop it.

In case you get repeated headaches, you should be started on Topiramate. For relief of headaches, you may take naproxen tablets as and when needed.

I hope it helps.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Thu, 29 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor